Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homology of $\Omega ^{n + 1} \Sigma ^{n + 1} X$ and $C_{n + 1} X,n > 0$


Author: Fred Cohen
Journal: Bull. Amer. Math. Soc. 79 (1973), 1236-1241
MSC (1970): Primary 55G99, 55D35
DOI: https://doi.org/10.1090/S0002-9904-1973-13394-4
MathSciNet review: 0339176
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Cohen, Cohomology of braid spaces, Bull. Amer. Math. Soc. 79 (1973), 761-764. MR 321074
  • 2. N. Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York, 1962. MR 26 #1345. MR 143793
  • 3. J. P. May, Homology operations on infinite loop spaces, Algebraic Topology, Proc. Sympos. Pure Math., vol. 23, Amer. Math. Soc. Providence, R. I., 1971, pp. 171-185. MR 319195
  • 4. J. P. May, The geometry of iterated loop spaces, Lecture Notes in Math., vol. 271, Springer-Verlag, Berlin and New York, 1972. MR 420610

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G99, 55D35

Retrieve articles in all journals with MSC (1970): 55G99, 55D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13394-4

American Mathematical Society